As your Internet Pharmacy, PharmacyKwik can offer a wide range of services and facilities for you and your family.

Dispensing
We dispense NHS prescriptions and will give advice on how to get the most benefit from your medicines. We keep a comprehensive stock of medicines and use a fast and an efficient wholesaler service to enable us to fill all prescriptions promptly.

Repeat Dispensing
We can dispense NHS repeat dispensing prescriptions issued by your doctor. Ask us for more information about this service.

Medicine Containers
All medicines are dispensed in child resistant containers unless you ask us not to.

Please remember: Keep all medicines out of the reach and sight of children. Our pharmacist can advise you on safe storage of medicines.

NHS Unwanted Medicines Service
Please return all unwanted medicines to the pharmacy where we will dispose of them safely.

NHS Health Advice and Self-Care
The pharmacist and our trained assistants are available for advice on all medicines and minor ailments. We can also give you advice on how to live a healthy life, for example, advice on how to stop smoking or healthy diets. Self Care information is also available on our user friendly website: pharmacykwik.co.uk We can also direct you to other sources of advice and assistance if we cannot help you ourselves.

Patient Medication Records
Our computer allows us to keep records of all your prescriptions dispensed by us. This helps us check for possible problems, such as interactions between medicines and will help us deal with any queries you may have.

We comply with the Data Protection Act and the NHS code of practice on confidentiality. If you want to discuss the records we keep, please ask to speak to the pharmacist.

We provide the above NHS services on behalf of:
NHS Bury Clinical Commissioning Group
21 Silver Street,
Bury, BL9 0EN
Tel: 0161 762 3100

Other Services:

Repeat Prescription Service
We offer a repeat prescription service. Please ask our pharmacist for further details about this.

Medicines Sales
We stock a vast range of over the counter medicines, vitamins and mineral supplements and other health & beauty products, please visit pharmacykwik.co.uk for further information.

Holiday Healthcare
We can advise on medical requirements for travellers, including anti-malaria treatments. We also stock a range of sun care creams, bite and sting relief creams, flight socks and over the counter travel sickness remedies.

We also provide Care Home Services, Home Delivery Services and a Gluten Free Food Supply Service. Please email or call to discuss these NHS enhanced services.

Private Prescriptions
We can dispense private prescriptions as prescribed by your doctor. Please email info@pharmacykwik.co.uk or call our team on: 0161 773 1456 with details of your prescription for more information including up to date prices.

If you would like any more information about any of the services mentioned in this leaflet, please call us on free phone 0800 023 2295 or email info@pharmacykwik.co.uk

Comments, Suggestions, Complaints and Compliments
Our aim is to give the highest possible standard of service. We would like you to tell us what you think about the service we provide at this pharmacy.

If you have any suggestions, comments or complaints please speak to a member of staff either by calling PharmacyKwik on 0800 023 2295 or alternatively you can email is on info@pharmacykwik.co.uk

We welcome any general comments about the services we provide and any suggestions of ways in which we can improve our services to you.

We operate a complaints procedure as part of the NHS system for dealing with complaints. Our system meets national criteria. Our Pharmacist will give you further information.

You may also seek advice from the local Patient Advice and Liaison Service (PALS). PALS are not part of the complaints procedure itself but they might be able to resolve your concerns informally or they can tell you more about the complaints procedure and independent complaints advocacy services:

Patient Advice and Liason Service (PALS):
PALS,
Care of The Patient Services Team,
Greater Manchester Commissioning Support Unit,
St. James House, Pendleton Way,
Salford, M6 5FW

An independent complaints advocacy service (ICAS) is available to provide advice and support for people who wish to complain about the NHS. Please use the telephone number below to get in touch with ICAS or for further information:

Tel: 0808 802 3000

Our staff work extremely hard to provide you with the best possible service. Please treat them with the courtesy and respect they deserve.

We reserve the right to refuse to provide services to individuals who act in a violent, threatening or aggressive manner.

When we are closed:
When this pharmacy is closed, for any health problem advice and details of other health services, contact NHS Direct, 24 hours a day.

Call 111 or visit: www.nhsdirect.nhs.uk

PharmacyKwik,
Rear Unit, 56 Parksway,
Prestwich, Manchester,
M25 0JB
Tel: 0161 773 1456
Email: info@pharmacykwik.co.uk

GPhC Premises Registration Number: 1116209

OPENING HOURS: Monday – Friday: 9am – 8pm | Saturday: 9am – 7pm
This pharmacy is owned by: Allbro’s Pharmacy Ltd.

  • 0800 023 2295
Migraleve Complete Tablets (8 Pink & 4 Yel... by Migraleve
Migraleve Complete Tablets (8 Pink & 4 Yellow Tablets): For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprof...

Read full description »

Currently Unavailable

Full Description

Migraleve Complete Tablets (8 Pink & 4 Yellow Tablets): For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.

 

There are two types of Migraleve tablet available: Migraleve Pink tablets & Migraleve Yellow tablets

Migraleve Pink tablets: contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets therefore treat all the symptoms of migraine. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Migraleve Yellow tablets: contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.

 

Before taking this medicine:

  • This medicine contains codeine which can cause addiction if you take it continuously for more than three days. This can give you withdrawal symptoms from the medicine when you stop taking it.
  • If you take a painkiller for headaches for more than three days it can make them worse.
  • If you have been prescribed this product do not take it for longer than directed by your doctor.

 

Do not use this medicine:

  • Unless your migraines have been diagnosed by a doctor.
  • If you have taken any other painkillers in the last four hours. I If you have ever had a bad reaction to Migraleve or any of its
  • ingredients.
  • If you are taking other medicines containing paracetamol.
  • If it is for a child under 10 years of age unless this is under 

    medical supervision.

If any of these apply to you, get advice from a doctor or pharmacist without using Migraleve.

 

 

Directions for use:

Do not take less than four hours after taking other painkillers. Always start with Migraleve Pink tablets.

Swallow the tablets with a glass of water.

Do not take more than the stated dose shown below.

Do not take for more than 3 days. If you need to use this medicine for more than three days you must speak to your doctor or pharmacist.

 

Children UNDER 10 years of age: This medicine is not recommended for children under 10 years old unless this is given under medical supervision. 

Children 10 – 14 years: Swallow 1 Migraleve Pink tablet at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow tablet 4 hours after the Pink dose and then every 4 hours. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Adults and children 15 years and over: Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets 4 hours after the Pink dose and then every 4 hours. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor

 

You should make sure that you carefully read all product packaging and labels prior to use

 

If you are pregnant or breast-feeding:

Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.

Usually it is safe to take Migraleve while breast-feeding as the levels of the active ingredients of this medicine in breast milk are too low to cause your baby any problems. However, some women who are at increased risk of developing side effects at any dose may have higher levels in their breast milk. If any of the following side effects develop in you or your baby, stop taking this medicine and seek immediate medical advice; feeling sick, vomiting, constipation, decreased or lack of appetite, feeling tired or sleeping for longer than normal and shallow or slow breathing.

 

Special warnings about drowsiness:

These tablets may cause drowsiness.

If affected, do not drive or operate machinery. Avoid alcoholic drink.

 

What’s in this medicine?

The active ingredients in each Migraleve Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.

Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).

The active ingredients in each Migraleve Yellow tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine phosphate 8 mg.

Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).

 

 

Warning:

  • Do not exceed stated dose.
  • Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage.
  • Do not take with other products containing paracetamol.
  • Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant.
  • Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to. Codeine can cause constipation. Buclizine is a mild antihistamine.

 

Side Effects:

Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin.

 

Facts about Migraine What is Migraine?

Migraine is a common condition, affecting about 10% of the population. It is more common in women than men. Migraine consists of a headache, often on one side, accompanied by one or more of the following symptoms:

  • An upset stomach, with nausea (feeling sick) or vomiting (being sick). I Sensitivity to light, sound or smells.
  • Visual disturbance such as flashing or flickering lights, blind spots or the inability to focus. This invariably occurs before the migraine headache and is known as the aura.

Symptoms of migraine can last from a few hours to 2-3 days, but an attack is usually over within 24 hours.

Migraine is a varied condition and can seriously disrupt your life for the duration of the attack. However there is complete freedom from symptoms between attacks. The frequency of attacks is very variable, with some sufferers experiencing only one or two attacks each year, whilst others may at times be affected more than once a week. Many sufferers can identify factors which trigger or aggravate a migraine attack, such as:

  • Physical (over-exertion, too much or too little sleep).
  • Psychological (anxiety, depression, stress, shock, excitement).
  • Diet(foodssuchaschocolate,cheese,alcohol,irregularormissedmeals). I Hormonal/physiological (menstruation, oral contraceptives, menopause, high blood pressure). Other factors (flickering light, bright light/glare, VDU/TV screen, noise, strong smells).

As soon as you realise a migraine has already started, or is about to start, take Migraleve Pink tablets: if taken early enough they can prevent a migraine attack from developing. Please see section 3 for appropriate dosage.

 

Migraine in Children

Between the ages of 5 and 15, one child in nine suffers from attacks of migraine which they may describe as a ‘sick headache’. The headache is accompanied by symptoms such as nausea, vomiting, stomach pain or food intolerance. Migraine in children does not differ in any essential way from migraine in adult life but headache symptoms may be less pronounced. Ensure the child does not miss meals or sleep and avoids foods known to trigger an attack.

For further information, consult your doctor or pharmacist.


Useful Links

Alcohol & Drug Problems

Addaction ADFAM Alcohol Concern Alcoholics Anonymous Black Poppy Cocaine Anonymous Drugscope FRANK Heroin Helpline Hope UK Lifeline Methadone Alliance Narcotics Anonymous National Drugs Helpine Parents Against Drug Abuse (PADA) Release The Addiction Recovery Foundation

Allergy

Act Against Allergy Allergy Matters UK British Allergy Foundation

Babies And Small Children

BLISS (Premature Baby Charity) British Defects Foundation

Bladder and Bowel

Continence Foundation CORE (Digestive Disorders Foundation) Gastroclub In Contact Irritable Bowl Syndrome Network NACC (National Association for Colitis and Crohn's Disease)

Cancer

Breakthrough Breast Cancer Breast Cancer Care Cancer Research UK Cancer BACUP Cancerline UK Colon Cancer Concern Leukaemia Care Lymphoma Association Prostate Cancer Charity Sargent Cancer Care for Children The Mesothelioma & Asbestos Cancer Resource

Child and Teenage Health

ADDISS (Attention Deficit Disorder) Child Growth Foundation Child Health Advice Cystic Fibrosis Trust Children First

Contraception Pregnancy & Sexual Health

BPAS Brook Advisory Service Family Planning Association IVF/Infertility Marie Stopes UK Infertility and Parenting Forum

Diabetes

Diabetes Insight Diabetes UK Non-Insulin Therapies What's Your Diabetic Risk?

General Health and Medicines Information

Consumer Health Information Centre Food and Drug Interactions Medicine Chest Online NICE (National Institute for Clinical Excellence) National Pharmaceutical Association

Healthcare

Care Quality Commission Department of Health MHRA NHS Direct

Hearing and Sight

Action on Hearing Loss RNIB (Royal National Institute of the Blind)

Heart, Blood & Circulation

Anti-Coagulation Europe British Cardiac Patients Association British Heart Foundation Children's Heart Foundation Deep Vein Thrombosis HEART UK Haemophilia Society Sickle Cell Society Stroke Association

HIV and AIDS

National AIDS Trust Terrence Higgins Trust You Choose

Infections

British Polio Fellowship National Meningitis Trust

Learning Disabilities and Medication

MENCAP Mental Health Medication Epilepsy Society Scope The Elfrida Society

Liver and Kidney

British Kidney Patients Society British Liver Trust Children's Liver Disease Foundation National Kidney Federation

Men's Health

Impotence Association Men's Health Forum Men's Health on the BBC

Mental Health

Depression Alliance Hearing Voices Network Making Space Manic Depression Fellowship Mental Health Foundation Mind Rethink Mental Illness SANE Young Minds

Migraine & Pain

Action On Pain Migraine Action Association Migraine Trust Pain Concern Pain Relief Foundation

Muscle, Bones & Joints

Arthritis Care Arthritis Research Campaign Back Care Brittle Bone Society Children's Chronic Arthritis Association National Ankylosing Spondylitis Society National Osteoporosis Society National Rheumatoid Arthritis Society UK Gout Society

Neurological Conditions

Alzheimer's Society Brain and Spine Helpline Epilepsy Action Epilepsy Bereaved Huntingdon's Disease Association MS Resource Centre MS Society MS Trust Muscular Dystrophy Campaign National Society for Epilepsy Parkinson's Disease Society

NHS Information

Directory of GP Websites National Obesity Forum NHS Direct NHS Website Weight Loss Surgery

Obesity and Eating Disorders

Eating Disorders Association

Older People's Health

Age Concern Alzheimer's Society Help The Aged

Oral Health

Dental Health Foundation Oral and Dental Health Colgate Website (Oral Health) UK and Ireland Dental Health Guide

Patients and Carers

Carers for Brain Tumour Sufferers Carers UK Patients and Carers Patients Association

Respiratory Conditions

Action Asthma Asthma UK British Lung Foundation Roy Castle Lung Foundation

Skin

Acne Assasin National Eczema Society Psoriasis Association Skincare Campaign

Smoking Cessation

ASH (Action on Smoking and Health) Quitline The Time is Right

Travel, Medicine and Health

Malaria National Travel Health Network and Centre

Vaccines

APSMD (Info on Vaccines for Children and Adults) UK Vaccine Group

Women's Health

Endometriosis SheTrustUK Family Planning Association Menopause Facts National Childbirth Trust Women's Health Information Yeast Infections